# SDR ASAA2015010410147

- Difficulty date: January 4, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 30,054 hours, 9,396 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE HARNESS BAD ON NR 2 ENGINE, S1 CONNECTOR CORRODED AND DETERIORATED, ENTIRE CJ9 HARNESS REQUIRES REPLACEMENT.  ACFT GROUNDED.  REPLACED CJ9 HARNESS IAW AMM 73-21-06-400-803-F00 PARA E, FADAC SYS TEST GOOD IAW AMM 73-21-00-700-802-F00. IN ADDITION, R & R EGT PROBES S1 AND S2 SINCE THEY WERE ALSO CORRODED AND DETERIORATED, REF AMM 77-21-01-400-801-F00, OPS CHECK GOOD-EEC TEST PASSES IAW AMM 73-21-00-700804-F00, ACTUATORS TEST PASSES IAW AMM 71-00-00-700-807-F00.  SYSTEM READY FOR CONTINUED SERVICE.
